Yuan Lou
Yuan Lou
Verified email at math.ohio-state.edu - Homepage
Title
Cited by
Cited by
Year
Diffusion, self-diffusion and cross-diffusion
Y Lou, WM Ni
Journal of Differential Equations 131 (1), 79-131, 1996
6151996
Diffusion vs cross-diffusion: an elliptic approach
Y Lou, WM Ni
Journal of Differential Equations 154 (1), 157-190, 1999
3001999
Asymptotic profiles of the steady states for an SIS epidemic reaction-diffusion model
LJS Allen, BM Bolker, Y Lou, AL Nevai
Discrete and Continuous Dynamical Systems 21 (1), 1, 2008
1732008
On the global existence of a cross-diffusion system
Y Lou, WM Ni, Y Wu
Discrete and Continuous Dynamical Systems 4, 193-204, 1998
1611998
Some uniqueness and exact multiplicity results for a predator-prey model
Y Du, Y Lou
Transactions of the American Mathematical Society 349 (6), 2443-2475, 1997
1401997
Random dispersal vs. nonlocal dispersal
CY Kao, Y Lou, W Shen
Discrete and Continuous Dynamical Systems 26 (2), 551-596, 2010
1362010
Asymptotic profiles of the steady states for an SIS epidemic patch model
LJS Allen, BM Bolker, Y Lou, AL Nevai
SIAM Journal on Applied Mathematics 67 (5), 1283-1309, 2007
1272007
On the effects of migration and spatial heterogeneity on single and multiple species
Y Lou
Journal of Differential Equations 223 (2), 400-426, 2006
1212006
On a limiting system in the Lotka-Volterra competition with cross-diffusion
Y Lou, WM Ni, S Yotsutani
Discrete and continuous dynamical systems 10 (1/2), 435-458, 2004
1092004
S-shaped global bifurcation curve and Hopf bifurcation of positive solutions to a predator–prey model
Y Du, Y Lou
journal of differential equations 144 (2), 390-440, 1998
1081998
Movement toward better environments and the evolution of rapid diffusion
RS Cantrell, C Cosner, Y Lou
Mathematical biosciences 204 (2), 199-214, 2006
1072006
Qualitative behaviour of positive solutions of a predator—prey model: effects of saturation
Y Du, Y Lou
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 131 (2 …, 2001
1032001
Advection-mediated coexistence of competing species
RS Cantrell, C Cosner, Y Lou
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 137 (3 …, 2007
1022007
Evolution of conditional dispersal: a reaction–diffusion–advection model
X Chen, R Hambrock, Y Lou
Journal of mathematical biology 57 (3), 361-386, 2008
992008
Evolution of dispersal and the ideal free distribution
RS Cantrell, C Cosner, Y Lou
Math. Biosci. Eng 7 (1), 17-36, 2010
972010
Does movement toward better environments always benefit a population?
C Cosner, Y Lou
Journal of mathematical analysis and applications 277 (2), 489-503, 2003
952003
Necessary and sufficient condition for the existence of positive solutions of certain cooperative system
Y Lou
Nonlinear Analysis: Theory, Methods & Applications 26 (6), 1079-1095, 1996
891996
Principal eigenvalue and eigenfunctions of an elliptic operator with large advection and its application to a competition model
X Chen, Y Lou
Indiana University mathematics journal, 627-658, 2008
852008
Approximating the ideal free distribution via reaction–diffusion–advection equations
RS Cantrell, C Cosner, Y Lou
Journal of Differential Equations 245 (12), 3687-3703, 2008
792008
Spatial heterogeneity of resources versus Lotka-Volterra dynamics
V Hutson, Y Lou, K Mischaikow
Journal of Differential Equations 185 (1), 97-136, 2002
782002
The system can't perform the operation now. Try again later.
Articles 1–20